Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 week period on the pill?

I have a 3 month old baby and I started taking BC about a month ago and after my period came after having the baby I started taking the pill and after a week into them I started bleeding again and I have been bleeding for 2 weeks now...is this a normal thing? Do I just need to wait it out and have the pills build up again?

Answer Question
 
Anonymous

Asked by Anonymous at 5:05 PM on Jun. 7, 2009 in Health

Answers (1)
  • It could be your hormones getting back to normal after having the baby and starting BC, check with the doctor to be sure.
    tyfry7496

    Answer by tyfry7496 at 5:14 PM on Jun. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN